# SDR SIMA20140722006

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,128 hours, 26,602 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLD 2 LEAK AT 6000' WHILE CLIMBING OUT.  IAW NRWC 841DFW01674 & 841DFW01671 FOR ACTION TAKEN & PERFORMED AIR BLEED SYS OPERATIONAL TEST IAW MM 36-00-0.  OPERATIONS CHECKED GOOD.  R & R NR 2 BLEED SYS JOINTS 4, 14 & 22 O RINGS IAW AMM 36-11-10.  R & R RT BLEED DUCT LINE JOINT O RINGS IAW AMM 36-11-10 & ETN-EM 36-063.  SEE NRWC 841-DFW-01672FFOR LEAK CHECK.
